# SDR AALA20011493

- Difficulty date: July 23, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS VERY DIM.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT CONNECTORS AT FIRST CLASS FORWARD PARTITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
